MAUDE Adverse Event Report: ETHICON INC. DERMABOND PRINEO 60CM MSH 3.8ML ADHESIVE; SURGICAL SEALANT

ETHICON INC. DERMABOND PRINEO 60CM MSH 3.8ML ADHESIVE; SURGICAL SEALANT
Catalog Number CLR602US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Skin Inflammation/ Irritation (4545)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent an breast surgery on unknown date in 2024 and topical skin adhesive was used.The patient had a skin reaction with adhesive.Patient was sent to er with skin reactions.They stated they were severe allergic reactions.Patient was hospitalized on an steroid drip.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.H6 component code: g07002 - device not returned.Additional information provided: the supply chain and plastic coordinator reported rep that a few of the plastic surgeons are having cases of continued skin reactions with adhesive.And sent to er with skin reactions.They stated they were severe allergic reactions.There were two different product codes used by the doctors.Not sure which patients used which product codes at this time.She does have photos.And is following up with facility for more detailed information.Additional information has been requested however not received.If further details are received at a later date a supplemental medwatch will be sent.- what is the procedure name? - what is the procedure date? - what date did the reaction occur on? 1- 7 days post op.- what does the reaction look like and how large of an area does the reaction cover? sending pictures.- do you have any pictures of the reaction? yes.- was there any medical or surgical intervention performed (product removed; re-operation; re-closure; prescription medication)? if so, please specify.Approximately 4 patients his last year that were hospitalized on a steroid drip.- what is the most current patient status? fine now.- please specify which product was used for each patient (clr222us or clr602us)? mainly 602 but has occurred with both.- can you identify the lot number of the product that was used? no.- was prineo/dermabond or skin adhesive used on the patient in a previous surgery or wound closure? not sure ¿ please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep) dr.(b)(6).No product is available for return.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DERMABOND PRINEO 60CM MSH 3.8ML ADHESIVE
Common Device Name
SURGICAL SEALANT
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo 00754
*   00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key20518123
Report Number2210968-2024-11032
Device Sequence Number18113094
Product Code OMD
UDI-Device Identifier10705031024168
UDI-Public10705031024168
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K152490
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCLR602US
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2024
Initial Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown